MathSciNet Relay Station
MathSciNet bibliographic data
MR2063130 35J60 (53C21)
Wu, Sanxing; Liu, Hongying On the elliptic equation $\Delta u+K(x)e^{2u}=0$ on $B^2$. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3083–3088.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement